# SDR CALA2025120711818

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,486 hours, 29,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED SMOKE ODOR NEAR 1ST CLASS WALL.  COMPLETED CONDITIONAL INSPECTION FOR SMOKE ODOR IN 1ST CLASS AREA IAW AMM 05-51-26-800-801-C1, NO FAULT NOTED.
